Skin hives with Sustain 3wks into use?
- 04-22-2008, 04:00 PM
Skin hives with Sustain 3wks into use?
Has anyone ever come down with skin hives in the application areas of sustain? I am currently fighting a bout with it after 3 weeks of use, it just sprung up last week. I have discontinued use but the skin reaction is still there....any help/info/insight? Really sucks(aside from the uncomfortable itching/unsightly welts,lol) because i was really liking the product up till then....
- 04-22-2008, 04:50 PM
Used Sustain Alpha, Lot#2300 - NEVER had any issues. Used 5 pumps, one each shoulder(L/R),chest(L/R) and abs. Applied once ED for entire bottle
04-22-2008, 06:10 PM
lol,i'm sure this thread would be a mile long if i was asking for users who DIDNT have a skin reaction to it....i'm looking for an explanation/prediction on what might have caused a delayed allergic reaction in the formula or if there might be some kind of a topical interaction etc
04-23-2008, 07:51 AM
04-23-2008, 01:48 PM
04-24-2008, 09:09 AM
04-24-2008, 03:18 PM
05-06-2008, 07:27 AM
I had bad skin reactions, I quit using because I figured in was because of the dry harsh winter. However, the lots on the two bottles I have are 2200. Are those the lots with the ingredients that may have been causing the reactions?
05-06-2008, 12:34 PM
With the newest 2500^ batches the reaction’s are happening with fewer people now – probably only 1% of our customer base. However, this doesn’t necessarily mean that 2200 will give you rash. Did you have problems with this batch before?
We figured that there is probably a small # of people that are just allergic to the topical resveratrol/benzoflavone itself since we removed virtually all known allergens or anything that could possibly cause a problem in the most recent batches.
07-09-2008, 08:20 AM
I have two bottles of 2200 and I just can't use them. My skin goes crazy just a few hours after use. Huge rash. The thing is, when I first started using this way back in November, I think, it worked great. It was the best suppliment I ever tried. Then I got a batch that made my skin go crazy. PP even sent me a bottle for free, but same thing, skin rash. I just bought Toco 8, Endo Amp, and so more Sustain a couple of weeks ago, but I got lot # 2200 with this one, I applied it and same thing, skin rash. Since I ordered in June, how come I did not get lot #2500?
07-09-2008, 01:40 PM
07-10-2008, 01:21 AM
I have a bottle of Batch 2500 which is giving me red dots/spots on my chest...weird.
NSCA-CSCS and CPT - Doctor of Physical Therapy
07-10-2008, 01:48 AM
People in extremely dry or humid environments are more susceptible to irritation from chemical interactions. However, we are about to make a big breakthrough on this. We will be sending a mass mailer out when it happens… and sending out free samples to past customers with interactions…
07-10-2008, 07:31 PM
07-10-2008, 08:04 PM
07-11-2008, 02:50 AM
hey guys im also having itchiness from the sustain alpha, however, i noticed my nipples getting puffy, sensetive after only 2 days of use! do you think this could be gyno? or is it just part of the skin reaction? thanks guys
07-11-2008, 10:05 AM
This reminds me of the delayed rash I got after a short S1+ cycle a couple years ago. It was at least 1-1/2 months after my last application and I got crazy hives on all my application areas. They didn't itch, but were very unsightly.
07-11-2008, 02:03 PM
07-12-2008, 02:33 AM
the only other thing im using is bromocriptine.
i should also mention that im trying to recover after taking propecia (finasteride) which mesed up all my hormones. i currently have them all under control now tho, with the exception of DHT which is low.
ive used sustain alpha before, and it took 2 weeks for the itchiness and sensetive nipples to set in. now that i started using it again, they both started up after only 2 days of use this time.
07-12-2008, 04:26 PM
You may want to look into stinging nettle for raising your DHT.
Similar Forum Threads
- By chuck66 in forum Training ForumReplies: 9Last Post: 10-14-2015, 02:36 PM
- By Matt Skiba in forum SupplementsReplies: 36Last Post: 03-22-2009, 11:57 AM
- By ItsHectic in forum Male Anti-Aging MedicineReplies: 2Last Post: 05-07-2007, 04:05 PM
- By GO_OUTSIDE! in forum AnabolicsReplies: 8Last Post: 12-13-2006, 07:35 PM